The cohomology of filiform Lie algebras of maximal rank

Leandro Cagliero, Paulo Tirao

Research output: Contribution to journalArticlepeer-review

Abstract

We describe the structure of the cohomology of the filiform Lie algebras Ln and Qn as a module over their (2-dimensional) torus of derivations. Our approach relies on the fact that both filiform algebras have an ideal h of codimension 1 for which the structure of its cohomology under the action of the Levi factor of the algebra of derivations of h is known.

Original languageEnglish
Pages (from-to)143-167
Number of pages25
JournalLinear Algebra and Its Applications
Volume455
DOIs
StatePublished - 15 Aug 2014
Externally publishedYes

Keywords

  • Filiform Lie algebras
  • Lie algebra cohomology
  • Module structure
  • Torus of derivations

Fingerprint Dive into the research topics of 'The cohomology of filiform Lie algebras of maximal rank'. Together they form a unique fingerprint.

Cite this